# SDR REXA2013072401105

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 23,547 hours, 21,075 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FASTENER HOLE WAS FOUND CRACKED AROUND THE RT FUEL BOOST PUMP MEASURING 0.05" LONG.  REPAIRED IAW REO 601R-57-21-169.
